# SDR SWAA2022121276182

- Difficulty date: November 28, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 20,097 hours, 9,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 ENGINE. OUB FAN COWL INTERIOR INTERCOSTAL WEB CRACKED @ ENG OIL SERVICE DOOR MKD / [01] REMOVED AND REPLACED NO-2 ENGINE. OUB FAN COWL INTERIOR INTERCOSTAL WEB @ ENG OIL SERVICE DOOR IRW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
